MathSciNet Relay Station
MathSciNet bibliographic data
MR1897394 35J65 (34B15 35B32 35J60 47J15)
Shi, Junping Semilinear Neumann boundary value problems on a rectangle. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3117–3154 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement